I have been on Pentasa and 10mg of Prednisone for two weeks. The headaches and nausea have pretty much went away. I called the Doctor on Monday because I was having spotting of blood from the ureathea. Also I was having the dark stool, blurry vision, extreme tiredness and problems sleeping. He was adamant that I keep taking the medications. Today I had a new problem with my muscles. It was like all my muscles were very, very tense. I had no chest pains. When this started I was lying in bed relaxing so I wasn't in under stress. If I rubbed a muscle it would go into a spasm but no spasm otherwise. I took a very hot bath and this seem to relax me. After the bath I was wiped out and slept for five hours. The nurse says this shouldn't be a side effect of the medicines. My question is has anyone else had this happen? My greatest fear is if it happens again, it might be a seizure. Any feedback would be appreciated. Thanks.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...